# SDR CALA2013102992459

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 39,364 hours, 17,137 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCREWS MISSING ON PANEL 192KB RT UNDERSIDE OF FUSELAGE.  REINSTALLED TWO EACH SCREWS ON PANEL 192KB, OK TO CONTINUE.
